Complementary nil domination number of a graph

Authors

  • T. Tamizh Chelvam
  • S. Robinson Chellathurai

DOI:

https://doi.org/10.5556/j.tkjm.40.2009.465

Abstract

A set ${S\subseteq V}$ is said to be a complementary nil dominating set of a graph $G$ if it is a dominating set and its complement ${V-S}$ is not a dominating set for $G$. The minimum cardinality of a $cnd$-set is called the complementary nil domination number of $G$ and is denoted by ${\gamma}_{\rm cnd}(G)$. In this paper some results on the complementary nil domination number are obtained.

Author Biographies

T. Tamizh Chelvam

Department of Mathematics, Manonmaniam Sundaranar University, Tirunelveli 627 012, Tamil Nadu, India.

S. Robinson Chellathurai

Department of Mathematics, Scott Christian College, Nagercoil 629 003, Tamil Nadu, India.

Downloads

Published

2009-06-30

How to Cite

Chelvam, T. T., & Chellathurai, S. R. (2009). Complementary nil domination number of a graph. Tamkang Journal of Mathematics, 40(2), 165-172. https://doi.org/10.5556/j.tkjm.40.2009.465

Issue

Section

Papers